# SDR HEEA0012118

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911EB
- Make and model: Bolkms BO105S
- Aircraft serial: S812
- System (JASC): 7120 · Engine Mount Section
- Part: Bushing
- Part number: 10560386
- Condition: Separated
- Location: Engine Mt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER BUSHING SEPARATED FROM RUBBER. REPLACED WITH SERVICEABLE PART.
